# SDR CLCA2007F0002

- Difficulty date: May 1, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N612GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47840
- Aircraft time: 91,715 hours, 15,989 cycles
- Engine: Ge CF650C2B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BAM7000541
- Condition: Worn
- Location: Precool Manifold
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AT APPROX 6000 FT NR 2 ENGINE FIRE INDICATION.  FOUND CLAMP TO PRECOOLER MANIFOLD WORN.
